Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1997, Volume 52, Issue 2(314), Pages 159–160 (Mi umn830)  

This article is cited in 6 scientific papers (total in 7 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Frobenius $k$-characters and $n$-ring homomorphisms

V. M. Buchstabera, E. G. Reesb

a M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
b University of Edinburgh

DOI: https://doi.org/10.4213/rm830

Full text: PDF file (211 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1997, 52:2, 398–399

Bibliographic databases:

MSC: 13A35, 16W30, 13B25
Accepted: 12.03.1997

Citation: V. M. Buchstaber, E. G. Rees, “Frobenius $k$-characters and $n$-ring homomorphisms”, Uspekhi Mat. Nauk, 52:2(314) (1997), 159–160; Russian Math. Surveys, 52:2 (1997), 398–399

Citation in format AMSBIB
\Bibitem{BucRee97}
\by V.~M.~Buchstaber, E.~G.~Rees
\paper Frobenius $k$-characters and $n$-ring homomorphisms
\jour Uspekhi Mat. Nauk
\yr 1997
\vol 52
\issue 2(314)
\pages 159--160
\mathnet{http://mi.mathnet.ru/umn830}
\crossref{https://doi.org/10.4213/rm830}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1480149}
\zmath{https://zbmath.org/?q=an:0921.20056}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1997RuMaS..52..398B}
\transl
\jour Russian Math. Surveys
\yr 1997
\vol 52
\issue 2
\pages 398--399
\crossref{https://doi.org/10.1070/RM1997v052n02ABEH001788}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997XZ29900019}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0031528129}


Linking options:
  • http://mi.mathnet.ru/eng/umn830
  • https://doi.org/10.4213/rm830
  • http://mi.mathnet.ru/eng/umn/v52/i2/p159

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Buchstaber, D. V. Leikin, V. Z. Ènol'skii, “A Recursive Family of Differential Polynomials Generated by the Sylvester Identity and Addition Theorems for Hyperelliptic Kleinian Functions”, Funct. Anal. Appl., 31:4 (1997), 240–251  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. M. Buchstaber, E. G. Rees, “Applications of Frobenius $n$-homomorphisms”, Russian Math. Surveys, 57:1 (2002), 148–149  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. A. A. Bolibrukh, A. P. Veselov, A. B. Zhizhchenko, I. M. Krichever, A. A. Mal'tsev, S. P. Novikov, T. E. Panov, Yu. M. Smirnov, “Viktor Matveevich Buchstaber (on his 60th birthday)”, Russian Math. Surveys, 58:3 (2003), 627–635  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. V. M. Buchstaber, E. G. Rees, “Rings of continuous functions, symmetric products, and Frobenius algebras”, Russian Math. Surveys, 59:1 (2004), 125–145  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. D. V. Gugnin, “On continuous and irreducible Frobenius $n$-homomorphisms”, Russian Math. Surveys, 60:5 (2005), 967–969  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    6. V. M. Buchstaber, “$n$-valued groups: theory and applications”, Mosc. Math. J., 6:1 (2006), 57–84  mathnet  crossref  mathscinet  zmath
    7. H. M. Khudaverdian, T. T. Voronov, “A short proof of the Buchstaber-Rees theorem”, Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences, 369:1939 (2011), 1334  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:362
    Full text:181
    References:41
    First page:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021